# SDR CHQA201100071

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 23,600 hours, 18,561 cycles
- Engine: Allsn AE3007A
- Engine time: 21,488 hours, 18,013 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4170
- Condition: Failed
- Location: Landing Gear
- Part time: 21,801 hours, 19,623 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON ROTATION AND HAD TO USE THE DOWNLOCK OVERRIDE BUTTON TO GET THE LANDING GEAR RETRACTED.  AFTER GEAR RETRACTION, THE LANDING GEAR AIR/GROUND FAIL MESSAGE REMAINED FOR THE REST OF THE FLIGHT.  ON LANDING THE CREW REPORTED IC1/2 WOW INOP, SPS ADVANCED, STICK SHAKER MESSAGES AS WELL AS THE GUST LOCK WOULD NOT ENGAGE AND THE ENGINE 1 REVERSER WOULD NOT DEPLOY.  MAINTENANCE RESET POWER, AND PERFORMED AND AIR/GROUND ADJUSTMENT TEST WITH NO DEFECTS NOTED.  ON 3/22/2011 AN ENGINEERING INSTRUCTION WAS COMPLETED TO REPLACE THE LGEU DUE TO FAIL MESSAGES ON THE CMC.
